# SDR SIMA201122802

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 23,325 hours, 19,438 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 487190
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PROXIMITY STRIP WIRE BROKEN ON AIRCRAFT SIDE 5TH FROM THE FRONT.  INSTALLED NEW TERMINAL ON WIRE ON AIRCRAFT SIDE FOR EMERGENCY LIGHT PROXIMITY STRIP, 5TH FROM THE FRONT IAW SWPM 20-00-03.  OPS CHECK GOOD.
